| Model Number |
CQ2015A |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
12/18/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Brand name: collamer ultraviolet-absorbing posterior chamber three piece foldable intraocular lens.The lens was returned in liquid, in a lens vial.Visual inspection found that the optic and haptic was torn.Visual inspection of the injector found clear surgical residue on the product and no visible damage to the device.One similar complaint type event reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that a cq2015a intraocular lens, diopter +18.5 was torn during insertion.Reportedly, there was no patient contact with the lens.The cause of the event is reported as unknown.